# SDR ANCF200800007

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N948AV
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24948
- Aircraft time: 65,530 hours, 16,024 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORT: EICAS MSG TE FLAP DISAGREE DISPLAYED TRAILING EDGE LIGHT ILLUMINATE WHEN ANY TE FLAP POSITION SELECTED. FLAPS FAIL TO MOVE TO SELECTED POSITION.  IAW FIM 27-51-00 FIG 105. FLAPS OPERATED CORRECTLY TO SELECTED POSITIONS FSEU SHOWS NO FAULTS. MESSAGE SELF CLEARED SUBSEQUENT OPERATION OF FLAPS. DURING SEVERAL CYCLES OK. PLEASE MONITOR AND REPORT IF NECESSARY.
